1st post here. I came across this site in search of something to help with the wrist pain I have been living with for the last 16 years. I read about this Cissus product, purchased a bottle and have been taking it now for the last 4 weeks. I started out taking 1x twice per day the first week and then went to 1x 3 times a day from week 2 on.
First let me say that this product (so far) has definitely lived up to it's hype. My wrist has not felt this good in years. I am very impressed. I can truly say that my life is better since taking it since I do not have pain 24/7. I still have a bit of dull pain sometimes (during mouse/keyboard usage) but nothing like before. Pain is about 90% removed.
So just a bit about myself. I am not a weight lifter at all. I was a twig growing up. Very skinny and weak. When I graduated high school (1985), I weighed in at a whopping 145 lbs and could not even bench 100 lbs. I never worked out much. My arms/wrists/ankles/fingers are very skinny. Being in computers since 1988, the repetitive mouse/keyboard usage caused wrist pain in 1990 that I have just plain lived with. I tried therapy, Advil, ice packs, heat, hot tubs, tens units and all with temporary effects. This super cissus is the only thing thus far that has worked the best.
Well about 3 years ago I bought myself a bandflex (bowflex wannabe) and started using it. I use it twice a week only doing 3-4 sets of 10 bench and 4-5 sets of 10-12 curls. And that's it. Not in it to get ripped, just build up some tone and strength. In the 3 years, my arms have gotten a bit more larger and toned and I have been able to add more bands and get a bit stronger, but still not where I want to be. Anyway to make a short story real long, here is what I have noticed lately (within the last 2 weeks). I feel weaker than I have felt in the last 2 years. When I flex my muscles they feel real tired and weak. Not sure if it's the cissus or what, but it's strange. Are you supposed to take another supplement with this, or is it ok to take cissus while working out? Should I flex more often? Maybe I need to up the dose, or stop it all together. Has anyone else had this happen to them taking this stuff?
Thanks, and sorry about the long post. Just want to give as much helpful info as possible.